Giving Antibiotics To Infants Aged 9 Months?

Illustration of Giving Antibiotics To Infants Aged 9 Months?
Illustration: Giving Antibiotics To Infants Aged 9 Months? babycentre.co.uk

, my child was prescribed medicine to relieve mucus (flu), but when he arrived at the pharmacy was told that the drug was an antibiotic. since taking that antibiotic, my child has not defecated. is this normal? Do I have to stop giving antibiotics? considering my child just got a cold. trms

1 Answer:

Hi Elya,


Thank you for asking HealthReplies.com.

Need to be clear, what antibiotics exactly do you mean? Besides runny nose, are there any other complaints your child has experienced?


Before prescribing drugs, of course the doctor has weighed well the indications for administration, as well as what are the benefits and risks that may result from administering the drug. A good doctor will only prescribe a drug if the assessed benefits far outweigh the risks that may arise. This applies to all types of drugs, including antibiotics.


Runny nose (colds) in children there may be many causes, ranging from allergies, irritations, viral infections, bacterial infections, foreign body entry into the nasal cavity, to anatomical disorders, such as deviation of the nasal septum. These conditions can be treated with vary depending on the cause and severity. Antibiotics are usually only prescribed if a bacterial infection is suspected to be causing your complaint. There is no absolute prohibition on giving antibiotics to children, provided there are indeed medical indications that require it.


Difficult CHAPTER your child experiences, it could indeed occur due to side effects of drugs that doctors prescribe. However, it could also be difficult for your baby to defecate due to other reasons, such as lack of drinking, consuming less fiber, often withstand bowel movements, intolerance, malabsorption, gastrointestinal obstruction (such as due to tumors), intestinal inflammation, intussusception, hypothyroidism, and so on. If this complaint does not occur until more than 1 week, and also does not appear other annoying complaints, such as fever, vomiting, colic, etc., often this condition is not dangerous.


You should not worry before, let alone stop the drugs that your doctor is giving to your child. Better, check your child back to the doctor or pediatrician to be given the best treatment. Bring the medicine your doctor has prescribed to your child before, and show the doctor to be assessed, whether the drug really needs to be replaced, or can continue.


To help your child recover from his complaints, you can do it first:

Give children ASI and more water
Encourage children to actively move and play
Keep children from substances that are prone to make it allergic, for example dust, cold, pollen, animal hair, pollution, and so on
Do not give children food and cold drinks for a while
Give fruit-rich vitamin C in between meals
Keep children from cigarettes and smoke
Not carelessly giving children drugs, including bowel movements
Keep the environment where children live is clean

Hope this helps ...

: by

Related Question

Pain In The Wrist That Often Recurs?

Pain In The Wrist That Often Recurs?

(1 year ago)

HealthReplies.com, thank you for answering my question before. This time I have a different question.... Read more

Colds But Not Snot Whether Corona?

Colds But Not Snot Whether Corona?

(1 year ago)

Afternoon doc, I want to ask I have had a cold a week but my snot is not coming out, is that included in the symptoms of co-19 dock?... Read more

Can The Risk Of Paralysis In Patients With Spinal Cancer Be Overcome By Physiotherapy?

Can The Risk Of Paralysis In Patients With Spinal Cancer Be Overcome By Physiotherapy?

(10 months ago)

In the afternoon my doctor wanted to ask on 15 November and I had surgery and a partial tumor sample was taken. Can the paralysis risk that I experience be overcome with physiother... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *